# SDR ABXR2011110700048

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 77,401 hours, 20,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND AFT PRESSURE BULKHEAD OIL CANNED.  REPAIRED IAW WITH REA B653-59512MR.
